Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 70, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jun 6, 2019, 12:13 PM CDT for Jefferson Parish, Orleans Parish, Louisiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2019, 12:13 PM CDT (17:13 UTC)
- Expired
- Jun 6, 2019, 12:47 PM CDT
- In force
- 34 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson Parish, LA, Orleans Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 9:40 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.2 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2679 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.5
The text
As transmitted.
757
WFUS54 KLIX 061713
TORLIX
LAC051-071-061800-
/O.NEW.KLIX.TO.W.0070.190606T1713Z-190606T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1213 PM CDT Thu Jun 6 2019
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southwestern Orleans Parish in southeastern Louisiana...
North central Jefferson Parish in southeastern Louisiana...
* Until 100 PM CDT.
* At 1213 PM CDT, a severe thunderstorm capable of producing a
tornado was located over Harvey, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Chalmette and Arabi around 1230 PM CDT.
New Orleans around 1250 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lakefront Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2985 9014 3003 9010 3004 9003 2997 9000
2995 9001 2993 8998 2992 8999 2991 8997
2989 9000 2990 9001 2988 9002 2984 9008
TIME...MOT...LOC 1713Z 218DEG 33KT 2987 9009
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$3 follow-up statements
194
WWUS54 KLIX 061721
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1221 PM CDT Thu Jun 6 2019
LAC051-071-061800-
/O.CON.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Orleans LA-Jefferson LA-
1221 PM CDT Thu Jun 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN ORLEANS AND NORTH CENTRAL JEFFERSON PARISHES...
At 1221 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Terrytown, or over Timberlane, moving northeast at
35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Chalmette and Arabi around 1230 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lakefront Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2987 9009 3003 9010 3004 9003 2997 9000
2995 9001 2993 8998 2992 8999 2991 8997
2989 9000 2990 9001 2988 9002 2986 9006
TIME...MOT...LOC 1721Z 224DEG 30KT 2991 9003
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$059
WWUS54 KLIX 061735
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1235 PM CDT Thu Jun 6 2019
LAC051-061744-
/O.CAN.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Jefferson LA-
1235 PM CDT Thu Jun 6 2019
...THE TORNADO WARNING FOR NORTH CENTRAL JEFFERSON PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 3003 9007 3004 9003 2997 9000 2995 9001
2993 8998 2992 8999 2991 8997 2989 9000
2995 9004
TIME...MOT...LOC 1734Z 218DEG 33KT 3001 8994
$$
LAC071-061800-
/O.CON.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Orleans LA-
1235 PM CDT Thu Jun 6 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
SOUTHWESTERN ORLEANS PARISH...
At 1234 PM CDT, a severe thunderstorm capable of producing a tornado
was located near East New Orleans, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
New Orleans around 1255 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Lakefront Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3003 9007 3004 9003 2997 9000 2995 9001
2993 8998 2992 8999 2991 8997 2989 9000
2995 9004
TIME...MOT...LOC 1734Z 218DEG 33KT 3001 8994
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$961
WWUS54 KLIX 061747
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1247 PM CDT Thu Jun 6 2019
LAC071-061756-
/O.CAN.KLIX.TO.W.0070.000000T0000Z-190606T1800Z/
Orleans LA-
1247 PM CDT Thu Jun 6 2019
...THE TORNADO WARNING FOR SOUTHWESTERN ORLEANS PARISH IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Tornado warning remains in effect for
East New Orleans.
A Tornado Watch remains in effect until 500 PM CDT for southeastern
Louisiana.
LAT...LON 3003 9007 3004 9003 2997 9000 2995 9001
2993 8998 2992 8999 2991 8997 2989 9000
2995 9004
TIME...MOT...LOC 1745Z 218DEG 33KT 3010 8986
$$
CABWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jun 6, 11:11 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 6, 11:11 AM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1111 AM CDT Thu Jun 6 2019
.UPDATE...
Ongoing severe weather outbreak and flash flooding has resulted
from QLCS and extreme rainfall rates. Strong instability,
sufficient low level directional shear/storm relative helicity and
low LCLs have been supportive of severe thunderstorms and threat
will likely continue as storms cross west to east across the tidal
lakes, metro New Orleans and surrounding areas through at least
early afternoon. Updates to forecast for severe wording and radar
trends have been sent.
Plans are being made for storm surveys later today and tomorrow.
22/TD
&&
.PREV DISCUSSION... /issued 403 AM CDT Thu Jun 6 2019/
SHORT TERM...
A very interesting system this morning. The synoptic part of this
system is acting like a cold front and warm front apexed at a sfc
low over SW LA. The warm frontal portion of this is over our area
leading to light to moderate steady rainfall, which has been
beneficial to the area so far. Some heavier rain rates could occur
with the line of sh/ts as they move through today. For this
reason, the flood watch will be left in place for now but rain
totals will be lowered a bit and WPC has taken the entire area
down from Moderate risk to slight for excessive rainfall. The
south shore will get a reprieve for a short time this morning, but
will see a line of heavy sh/ts move through during the day. The
entire area will get a much needed dry window starting this
evening through the overnight hours. Then another round of sh/ts
Friday, but at the moment, it looks as if we should be able to
benefit from the lack of rainfall overnight as to handle the
rainfall for Friday. This is the reason for not extending the
watch through Friday for now, unless models differ over the next
12 hours. Winds will rise today as the sfc low and line of sh/ts
moves east. So we will see a quite breezy day today as winds rise
to around 15-20mph with gusts as high as 30mph for a few locations
possible.
A coastal flood advisory will be issued this morning through 4pm
today. This will be mainly for those areas adjacent to gulf waters
and somewhat for a few areas along the northshore of Lake
Pontchartrain. Not enough water has piled into the lake to consider
an advisory for the west most side of the lake. The timing should be
from late morning through mid afternoon. This should remain as more
of a nuisance flooding issue of some secondary roadways outside
hurricane protection levees.
As if this weren't enough. We will also see a chance for an isolated
severe thunderstorm today. All modes will be possible. One would
think that hail would not be a problem, but earlier this morning
there is such a severe thunderstorm containing hail offshore east
of St.Bernard Parish.
AVIATION...
Ceilings for most terminals will remain from OVC020-030 today a few
sites will have some lowered temp ceilings around BKN005 but should
rapidly lift during the morning. Should see a generous lift to
ceilings during the late afternoon and evening hours today becoming
OVC120 into Friday morning. Light to moderate rainfall will remain
for areas over mainly northshore areas this morning while a line of
sh/ts will move through affecting each terminal through mid to late
morning and early afternoon. This all moves east and only light
showers will be left overnight for several areas. Southerly winds
will be moderate today and may be sustained at 15-20 with gusts up
to 30 possible.
MARINE...
Winds will remain out of the S today but will be quite strong around
20-25kt and a deep fetch. This should occur over all marine areas
into the night hours and will be posting a small craft advisory
through tonight for all areas. These flags may be dropped for those
marine zones that drop below criteria late tonight. Deep tropical
moisture will also continue to surge over the northern gulf today. A
few thunderstorms associated with this moisture could become
strong to severe over some of the marine areas. Thunderstorms will
form and move northerly and could produce wind speeds in excess
of 34kt, very heavy rainfall, and waterspouts today. Conditions
should improve a bit over the weekend.
DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: River Flood Warnings. Slight to Moderate risk heavy
rainfall today through Friday.
Slight risk severe today.
Coastal flood advisory.
Decision Support Services (DSS)
Code Legend Green = No weather impacts that require action.
Blue = Long-fused watch, warning, or advisory in effect or high
visibility event; Marginal risk severe or excessive rain.
Yellow = Heightened impacts with short-fused watch, warning or
advisory issuances; radar support for Slight risk severe or
excessive rain.
Orange = High Impacts; Enhanced risk severe; nearby
tropical events; HazMat or other large episodes.
Red = Full engagement for Moderate to high risk of severe and/or
excessive rain; direct tropical threats; Events of National
Significance.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 84 71 87 69 / 100 30 90 60
BTR 86 73 88 72 / 100 30 80 60
ASD 86 74 89 73 / 90 30 80 60
MSY 87 77 89 75 / 100 40 70 60
GPT 84 76 86 75 / 90 30 90 70
PQL 84 73 88 73 / 90 30 90 80
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch until 7 PM CDT this evening for LAZ034>037-039-
040-046>050-056>072.
Coastal Flood Advisory until 4 PM CDT this afternoon for LAZ040-
062-064-066>070.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ530-532-534-
536-538-550-552-555-557-570-572-575-577.
MS...Flash Flood Watch until 7 PM CDT this evening for MSZ068>071-077-
080>082.
Coastal Flood Advisory until 4 PM CDT this afternoon for
MSZ080>082.
GM...Small Craft Advisory until 7 AM CDT Friday for GMZ532-534-536-
538-550-552-555-557-570-572-575-577.
&&Hazardous weather outlook, Jun 6, 10:32 AM CDT, 1 hour 41 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 1032 AM CDT Thu Jun 6 2019 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-070345- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 1032 AM CDT Thu Jun 6 2019 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Today and Tonight There is a slight risk of severe thunderstorms today. The main threat from severe thunderstorms will be isolated tornadoes and damaging winds. A Flash Flood Watch is in effect through evening. Periods of heavy rainfall are expected with additional amounts of 1 to 3 inches expected today with isolated higher amounts possible. Rain rates at times may approach 2 to 3 inches per hour and cause flash flooding. A Coastal Flood Advisory is in effect for coastal parishes of Southeast Louisiana and Mississippi coast. Strong south to southwest winds over the coastal areas and astronomical high tide will yield minor coastal flooding and inundation in the lowest lying in flood prone areas of Southeast Louisiana and Coastal Mississippi. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms are expected to continue each day Friday through Sunday. A few storms may become strong, capable of producing gusty winds, frequent lightning and periods of heavy rainfall. Locally heavy rainfall could result in ponding of water on roadways and in areas of poor drainage. Isolated flash flooding will also be possible Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested at this time.
In the hours before
Local storm report, Jun 6, 10:50 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1050 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLOOD 2 E DENHAM SPRINGS 30.48N 90.93W
06/06/2019 LIVINGSTON LA PUBLIC
PUBLIC REPORTED WATER IN MULTIPLE BUSINESS BETWEEN DENHAM
SPRINGS AND WALKER.
&&
MEGANWILSpecial weather statement, Jun 6, 11:16 AM CDT, 57 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1116 AM CDT Thu Jun 6 2019
LAZ060>063-069-061715-
Orleans-Lower Plaquemines-St. Charles-Upper Plaquemines-Upper
Jefferson-
1116 AM CDT Thu Jun 6 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ST. CHARLES...
SOUTHWESTERN ORLEANS...NORTHWESTERN JEFFERSON AND NORTHWESTERN
PLAQUEMINES PARISHES...
At 1116 AM CDT, a strong thunderstorm was located over Luling, or 7
miles west of Avondale, moving northeast at 35 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
New Orleans, Metairie, Marrero, Harvey, Avondale, Timberlane, Belle
Chasse, Chalmette, Jefferson, Gretna, Harahan, Westwego, Jean
Lafitte, Woodmere, Elmwood, Terrytown, Bridge City, River Ridge,
Estelle and Waggaman.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2970 9036 2971 9036 3003 9020 3002 9011
3004 9006 3004 9005 2997 9000 2995 9001
2993 8998 2992 8999 2991 8995 2971 8980
2969 9032
TIME...MOT...LOC 1616Z 239DEG 30KT 2988 9032
CABSpecial weather statement, Jun 6, 11:25 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1125 AM CDT Thu Jun 6 2019
LAZ040-058-072-061700-
Southern Tangipahoa-St. John The Baptist-St. Tammany-
1125 AM CDT Thu Jun 6 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ST. JOHN THE
BAPTIST...SOUTHWESTERN ST. TAMMANY AND SOUTHEASTERN TANGIPAHOA
PARISHES...
At 1125 AM CDT, a strong thunderstorm was located 9 miles southwest
of Madisonville, or 15 miles southeast of Hammond, moving northeast
at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Covington, Abita Springs, Madisonville and Lacombe.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
If you are on or near Lake Pontchartrain, get out of the water and
move indoors or inside a vehicle. Remember, lightning can strike out
to 10 miles from the parent thunderstorm. If you can hear thunder,
you are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
LAT...LON 3051 8987 3026 8995 3026 8998 3030 8999
3036 9007 3039 9021 3034 9028 3026 9033
3022 9039 3038 9043 3053 9026
TIME...MOT...LOC 1625Z 231DEG 24KT 3033 9031
KLGLocal storm report, Jun 6, 11:48 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1148 AM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM TSTM WND DMG 1 SSW WESTMINSTER 30.39N 91.10W
06/06/2019 EAST BATON ROUGE LA EMERGENCY MNGR
DAMAGE TO BUILDING AND MULTIPLE CARS OVERTURNED. PHOTO OF
CARS OVERTURNED ON SOCIAL MEDIA. POSSIBLE TORNADO.
0825 AM TSTM WND DMG 4 W DENHAM SPRINGS 30.48N 91.03W
06/06/2019 EAST BATON ROUGE LA EMERGENCY MNGR
TREE DOWN ON HOUSE ON 4200 BLOCK OF SARASOTA DR.
0830 AM TSTM WND DMG 6 NE BATON ROUGE 30.51N 91.05W
06/06/2019 EAST BATON ROUGE LA 911 CALL CENTER
SEVERAL HOMES WITH STORM DAMAGE OFF BRILLOCK AVE. IN
COMITE HILLS WEST SUBDIVISION.
0830 AM TSTM WND GST 4 ENE BATON ROUGE 30.47N 91.06W
06/06/2019 E65.00 MPH EAST BATON ROUGE LA TRAINED SPOTTER
ROOF AND STRUCTURAL DAMAGE ON WOODDDALE BLVD NEAR FLORIDA
BLVD. IN BATON ROUGE.
0830 AM TSTM WND DMG BATON ROUGE 30.45N 91.13W
06/06/2019 EAST BATON ROUGE LA 911 CALL CENTER
DAMAGE TO BUILDING AND CARS FLIPPED AT 8585 PICARDY IN
BATON ROUGE. TIME ESTIMATED.
0842 AM FLOOD 2 E DENHAM SPRINGS 30.48N 90.93W
06/06/2019 LIVINGSTON LA PUBLIC
PUBLIC REPORTED WATER IN MULTIPLE BUSINESS BETWEEN DENHAM
SPRINGS AND WALKER.
0900 AM FLASH FLOOD BATON ROUGE 30.45N 91.13W
06/06/2019 EAST BATON ROUGE LA 911 CALL CENTER
REPORTS OF MULTIPLE ROADS AND CARS FLOODED ACROSS BATON
ROUGE.
0910 AM TORNADO 3 E PRAIRIEVILLE 30.30N 90.92W
06/06/2019 ASCENSION LA TRAINED SPOTTER
TREES DOWN ON HOMES AND WIRES DOWN OFF HIGHWAY 44 IN EAST
SIDE OF PRAIRIEVILLE. STRONG ROTATION INDICATED ON RADAR.
0930 AM TORNADO PAINCOURTVILLE 29.99N 91.05W
06/06/2019 ASSUMPTION LA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED TORNADO DAMAGED POWER LINES
AND CAUSED MINOR STRUCTURAL DAMAGE
0935 AM TORNADO 6 N CONVENT 30.11N 90.83W
06/06/2019 ST. JAMES LA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TORNADO 6 MILES NORTH OF
CONVENT THAT PRODUCED DOWNED TREES AND POWER LINES.
&&
MEGANWILSpecial weather statement, Jun 6, 11:55 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1155 AM CDT Thu Jun 6 2019
LAZ040-072-061730-
Southern Tangipahoa-St. Tammany-
1155 AM CDT Thu Jun 6 2019
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ST. TAMMANY AND
EASTERN TANGIPAHOA PARISHES...
At 1155 AM CDT, a strong thunderstorm was located over Madisonville,
or 7 miles southwest of Covington, moving northeast at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Covington, Abita Springs, Madisonville and Lacombe.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3051 8982 3029 8998 3032 9001 3032 9003
3035 9006 3037 9010 3039 9021 3037 9024
3040 9029 3054 9024
TIME...MOT...LOC 1655Z 223DEG 24KT 3040 9018
KLGLocal storm report, Jun 6, 12:07 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1207 PM CDT THU JUN 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG 3 E WALKER 30.48N 90.82W
06/06/2019 LIVINGSTON LA PUBLIC
PUBLIC REPORTED TREES AND POWER LINES DOWN FROM A
POSSIBLE TORNADO.
&&
MEGANWILThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:01 PM CDT | Special Marine Warning | LIX | 44 min | |
| Jun 6, 1:16 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 6, 2:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 6, 3:14 AM CDT | Special Marine Warning | LIX | 61 min | |
| Jun 6, 4:00 AM CDT | Coastal Flood Advisory | LIX | Saint Bernard | 12 hr |
| Jun 6, 4:04 AM CDT | Small Craft Advisory | LIX | 24 hr | |
| Jun 6, 4:18 AM CDT | Special Marine Warning | LIX | 57 min | |
| Jun 6, 4:40 AM CDT | Special Marine Warning | LIX | 35 min | |
| Jun 6, 5:13 AM CDT | Special Weather Statement | LIX | Iberville, Pointe Coupee, West Feliciana | 62 min |
| Jun 6, 5:15 AM CDT | Special Marine Warning | LIX | 60 min | |
| Jun 6, 6:08 AM CDT | Areal Flood Advisory | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 112 min |
| Jun 6, 6:27 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 3 hr |
| Jun 6, 7:23 AM CDT | Areal Flood Advisory | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 3 hr |
| Jun 6, 7:54 AM CDT | Flash Flood Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 6 hr |
| Jun 6, 8:07 AM CDT | Special Weather Statement | LIX | East Baton Rouge | 38 min |
| Jun 6, 8:41 AM CDT | Special Weather Statement | LIX | Livingston | 49 min |
| Jun 6, 8:55 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Iberville | 35 min |
| Jun 6, 9:04 AM CDT | Tornado Warning | LIX | Livingston | 26 min |
| Jun 6, 9:09 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston | 36 min |
| Jun 6, 9:14 AM CDT | Special Weather Statement | LIX | Assumption | 31 min |
| Jun 6, 9:20 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Saint James | 40 min |
| Jun 6, 9:26 AM CDT | Tornado Warning | LIX | Ascension, Assumption, Saint James | 34 min |
| Jun 6, 9:28 AM CDT | Tornado Warning | LIX | Livingston | 32 min |
| Jun 6, 9:29 AM CDT | Special Weather Statement | LIX | Ascension, Livingston | 46 min |
| Jun 6, 9:47 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 28 min |
| Jun 6, 9:48 AM CDT | Flash Flood Warning | LIX | Livingston, Saint Helena, Tangipahoa | 3 hr |
| Jun 6, 9:54 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 36 min |
| Jun 6, 9:57 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 3 more | 48 min |
| Jun 6, 10:01 AM CDT | Special Marine Warning | LIX | 59 min | |
| Jun 6, 10:07 AM CDT | Special Marine Warning | LIX | 83 min | |
| Jun 6, 10:13 AM CDT | Tornado Warning | LIX | Ascension, Livingston, Saint John the Baptist, Tangipahoa | 32 min |
| Jun 6, 10:14 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Terrebonne | 31 min |
| Jun 6, 10:37 AM CDT | Tornado Warning | LIX | Lafourche, Saint James, Saint John the Baptist | 23 min |
| Jun 6, 10:40 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist, Saint Tammany, Tangipahoa | 50 min |
| Jun 6, 10:42 AM CDT | Tornado Warning | LIX | Saint John the Baptist | 33 min |
| Jun 6, 10:43 AM CDT | Special Marine Warning | LIX | 62 min | |
| Jun 6, 10:44 AM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles, Terrebonne | 61 min |
| Jun 6, 11:01 AM CDT | Tornado Warning | LIX | Saint John the Baptist, Tangipahoa | 29 min |
| Jun 6, 11:16 AM CDT | Special Weather Statement | LIX | Orleans | 59 min |
| Jun 6, 11:25 AM CDT | Special Weather Statement | LIX | Saint Tammany | 35 min |
| Jun 6, 11:30 AM CDT | Special Marine Warning | LIX | 2 hr | |
| Jun 6, 11:42 AM CDT | Special Marine Warning | LIX | 63 min | |
| Jun 6, 11:46 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa | 29 min |
| Jun 6, 11:55 AM CDT | Special Weather Statement | LIX | Saint Tammany | 35 min |
| Jun 6, 11:57 AM CDT | Areal Flood Advisory | LIX | Jefferson, Orleans | 2 hr |
| Jun 6, 12:09 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard | 36 min |
| Jun 6, 12:27 PM CDT | Special Weather Statement | LIX | Saint Tammany | 33 min |
| Jun 6, 12:27 PM CDT | Tornado Warning | LIX | Orleans, Saint Bernard | 23 min |
| Jun 6, 12:30 PM CDT | Special Weather Statement | LIX | Jefferson | 30 min |
| Jun 6, 12:31 PM CDT | Special Marine Warning | LIX | 89 min | |
| Jun 6, 12:42 PM CDT | Special Marine Warning | LIX | 93 min | |
| Jun 6, 12:56 PM CDT | Special Marine Warning | LIX | 34 min | |
| Jun 6, 12:58 PM CDT | Special Weather Statement | LIX | Plaquemines | 92 min |
| Jun 6, 1:28 PM CDT | Special Marine Warning | LIX | 32 min | |
| Jun 6, 1:57 PM CDT | Special Marine Warning | LIX | 93 min |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.